# SDR 97ZZZX1077

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N383CF
- Make and model: Rkwell NA26580
- Aircraft serial: 3809
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Valve
- Part number: 5161651
- Condition: Malfunctioned
- Location: Lt Mlg
- Part time: 6,465 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LANDED AT PTK AND DURING BRAKING, WENT OFF THE RIGHT SIDE OF RUNWAY.  PILOTS STATED ACFT WAS PULLING TO THE RIGHT AND WAS NOT SLOWING DOWN FAST ENOUGH TO KEEP IT ON THE RUNWAY.  DURING TROUBLESHOOTING, PRESSURE GAUGES INSTALLED AT EACH WHEEL BRAKE AND INDICATED PRESSURE AT THE LT (NR 1 AND NR 2 ) BRAKES WAS APPROX 500 PSI AND AT THE RT (NR 3 AND NR 4) BRAKES WAS APPROX 1200 PSI.  WITHIN 10 TO 15 SECONDS, PRESSURE ON THE LT (NR 1 AND NR 2) BRAKES WOULD START TO BLEED DOWN AND WITHIN ONE MINUTE HAD NO PRESSURE IN EITHER NORMAL OR EMERGENCY BRAKE SYSTEM.  REMOVED, REPLACED AND RE-RIGGED BRAKE CONTROL VALVE.  BRAKE SYSTEMS CHECKED NORMAL.  TEAR DOWN REPORT CONFIRMED INTERNAL LEAKAGE.
